# SDR HALA2023021400023

- Difficulty date: February 13, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 39,910 hours, 6,306 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS-ON CLIMBOUT BELOW 1000FT, ECAM: "AIR ENG 2 BLEED FAULT" AND "AIR ABNORM BLEED CONFIG" AFTER LEVEL OFF, RESET SUCCESSFUL.  REMOVED & REPLACED #2 ENG PRV PER AMM 36-11-52-000/400-804A. OPS  AND LEAK CHECK OK. OK FOR SVC. VALVE, BLEED, P OFF 33-3611-9-0002 02376 ON 33-3611-9-0002 03245
